By Topic

An extension of the Hilbert transform product theorem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

A Hilbert transform multiplication theorem, well known in communicacation theory, is extended to the case when the functions involved are functions of n-dimensional real vectors.

Published in:

Proceedings of the IEEE  (Volume:59 ,  Issue: 9 )